MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM INSTRUMENT; GLENOID POLYAXIAL SCREWDRIVER - NON-RETENTIVE

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM INSTRUMENT; GLENOID POLYAXIAL SCREWDRIVER - NON-RETENTIVE
Model Number 04.01.10.0284
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 may 2026, lot 2155524: (b)(4) items manufactured and released on 29-nov-2021.No anomalies found related to the problem.To date, no similar events have been reported on the same lot during the period of review.
 
Event or Problem Description
After the surgery (wound closure), the x-rays examination revealed that the tip of the instrument had broken.The wound was reopened, and the broken fragment was removed.No fragments remain inside the body.The surgery was completed successfully.The total surgery time was 3.5 hours, and the delay time was 1.5 hours.

Brand Name
SHOULDER SYSTEM INSTRUMENT
Common Device Name
GLENOID POLYAXIAL SCREWDRIVER - NON-RETENTIVE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key25313935
Report Number3005180920-2026-00504
Device Sequence Number10511857
Product Code LXH
UDI-Device Identifier07630971211902
UDI-Public07630971211902
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.10.0284
Device Lot Number2155524
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian